# SDR DALA2022042602926

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 60,232 hours, 42,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVER WING EMERGENCY EXIT DOORS LOWER FWD LIGHTS ARE INOPERATIVE. MAINTENANCE DISCOVERED A BLOWN FUSE IN THE POWER SUPPLY AND REPLACED THE POWER SUPPLY PER B717 AMM 33-51. (LP #6822396)
